Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalizations of two theorems of Janiszewski. II


Author: R. H. Bing
Journal: Bull. Amer. Math. Soc. 52 (1946), 478-480
DOI: https://doi.org/10.1090/S0002-9904-1946-08596-1
Part I: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 954--960
MathSciNet review: 0016647
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Generalizations of two theorems of Janiszewski, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 954-960. MR 13904


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08596-1

American Mathematical Society